Alert archive / Oregon / Wind Advisories in 2006
Wind Advisory 2, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 4, 2006, 5:45 PM PST for Union County, Oregon. It took effect at Jan 4, 2006, 10:00 PM PST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2006, 5:45 PM PST (01:45 UTC)
- In effect from
- Jan 4, 2006, 10:00 PM PST
- Expired
- Jan 6, 2006, 7:00 PM PST
- In force
- 45 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 1.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 050145 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 545 PM PST WED JAN 4 2006 ORZ049-051215- /O.NEW.KPDT.WI.Y.0002.060105T0600Z-060106T0800Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 545 PM PST WED JAN 4 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT PST THURSDAY NIGHT. SOUTH WINDS WILL INCREASE TONIGHT IN THE GRANDE RONDE VALLEY WITH SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH AFTER 10 PM. THE STRONGEST WINDS WILL BE NEAR LADD AND PYLES CANYONS. THE STRONG SOUTH WINDS WILL CONTINUE THROUGH THURSDAY AND THURSDAY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ026-027-051215- /O.CON.KPDT.ZF.Y.0003.000000T0000Z-060105T2000Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...SUNNYSIDE...YAKIMA 545 PM PST WED JAN 4 2006 ...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY... A FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. AREAS OF DENSE FREEZING FOG WILL DEVELOP AGAIN TONIGHT IN THE KITTITAS AND YAKIMA VALLEYS...AND WILL PERSIST THROUGH NOON FRIDAY. VISIBILITIES OF A HALF MILE OR LESS ARE EXPECTED OVERNIGHT. THE DENSE FOG COMBINED WITH BELOW FREEZING TEMPERATURES WILL RESULT IN FOG DROPLETS FREEZING ON ROADWAYS AND OTHER SURFACES...CREATING SLICK CONDITIONS. TRAVELERS ARE URGED TO USE CAUTION. A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS WITH TEMPERATURES AT OR BELOW FREEZING. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ALSO...BE ALERT FOR ICE FORMING ON ROADWAYS...BRIDGES AND OVERPASSES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
7 follow-up statements
000 WWUS76 KPDT 050630 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1030 PM PST WED JAN 4 2006 WAZ026-027-050730- /O.CAN.KPDT.ZF.Y.0003.000000T0000Z-060105T2000Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...SUNNYSIDE...YAKIMA 1030 PM PST WED JAN 4 2006 ...FREEZING FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FREEZING FOG ADVISORY. A SYSTEM MOVING ACROSS EASTERN WASHINGTON IS PRODUCING PLENTY OF MID AND HIGH LEVEL CLOUDS...HELPING TO LIMIT FOG FORMATION. AS A RESULT...VISIBILITIES ARE REMAINING AT OR ABOVE 5 MILES THIS EVENING IN THE YAKIMA AND KITTITAS VALLEYS. THEREFORE...THE FREEZING FOG ADVISORY IS CANCELLED. HOWEVER...AS THE EARLY MORNING HOURS APPROACH...PATCHY FREEZING FOG MAY DEVELOP. VISIBILITIES MAY LOWER TO A QUARTER MILE IN THE FOG...BUT WILL NOT BE WIDESPREAD. DRIVERS ARE STILL URGED TO USE CAUTION AS VISIBILITIES MAY REDUCE SUDDENLY. $$ ORZ049-051400- /O.CON.KPDT.WI.Y.0002.000000T0000Z-060106T0800Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 1030 PM PST WED JAN 4 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST THURSDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST THURSDAY NIGHT. SOUTH WINDS HAVE INCREASED TONIGHT IN THE GRANDE RONDE VALLEY...WITH SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE SOUTH WINDS WILL CONTINUE TO INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH POSSIBLE BY THURSDAY MORNING...WITH THE STRONGEST WINDS NEAR LADD AND PYLES CANYONS. THESE STRONG SOUTH WINDS WILL CONTINUE THROUGH THURSDAY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 051200 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 400 AM PST THU JAN 5 2006 ORZ049-052000- /O.CON.KPDT.WI.Y.0002.000000T0000Z-060106T0800Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 400 AM PST THU JAN 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. SOUTH WINDS HAVE INCREASED IN THE GRANDE RONDE VALLEY...WITH SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE SOUTH WINDS WILL CONTINUE TO INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH POSSIBLE BY THURSDAY MORNING...WITH THE STRONGEST WINDS NEAR LADD AND PYLES CANYONS. THESE VERY WINDY CONDITIONS WILL CONTINUE THROUGH THURSDAY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 051943 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1143 AM PST THU JAN 5 2006 ORZ049-060800- /O.CON.KPDT.WI.Y.0002.000000T0000Z-060106T0800Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 1143 AM PST THU JAN 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE VALLEY INTO TONIGHT. SUSTAINED SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH HAVE BEEN REPORTED BETWEEN UNION AND LA GRANDE ALONG HIGHWAY 203. THESE SOUTH WINDS WILL CONTINUE UNTIL AROUND MIDNIGHT BEFORE GRADUALLY DECREASING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 060326 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 726 PM PST THU JAN 5 2006 ORZ049-061215- /O.EXT.KPDT.WI.Y.0002.000000T0000Z-060107T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 726 PM PST THU JAN 5 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST FRIDAY. VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE VALLEY THROUGH FRIDAY EVENING. SUSTAINED SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH HAVE BEEN REPORTED BETWEEN UNION AND LA GRANDE ALONG HIGHWAY 203. THESE SOUTH WINDS WILL CONTINUE THROUGH FRIDAY EVENING BEFORE GRADUALLY DECREASING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 061228 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 414 AM PST FRI JAN 6 2006 ORZ049-062015- /O.CON.KPDT.WI.Y.0002.000000T0000Z-060107T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 414 AM PST FRI JAN 6 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE VALLEY THROUGH FRIDAY EVENING. SUSTAINED SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH HAVE BEEN REPORTED BETWEEN UNION AND LA GRANDE ALONG HIGHWAY 203...AT THE LA GRANDE AIRPORT...AND AT LADD CANYON. THESE SOUTH WINDS WILL CONTINUE THROUGH FRIDAY EVENING BEFORE GRADUALLY DECREASING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 062048 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1248 PM PST FRI JAN 6 2006 ORZ049-070300- /O.CON.KPDT.WI.Y.0002.000000T0000Z-060107T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 1248 PM PST FRI JAN 6 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE VALLEY THROUGH FRIDAY EVENING. SUSTAINED SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH HAVE BEEN REPORTED BETWEEN UNION AND LA GRANDE ALONG HIGHWAY 203...AT THE LA GRANDE AIRPORT...AND AT LADD CANYON. THESE SOUTH WINDS WILL CONTINUE THROUGH FRIDAY EVENING BEFORE GRADUALLY DECREASING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 070257 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 657 PM PST FRI JAN 6 2006 ORZ049-070400- /O.EXP.KPDT.WI.Y.0002.000000T0000Z-060107T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 657 PM PST FRI JAN 6 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. WINDS ACROSS THE AREA HAVE DECREASED BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 4, 3:25 PM PST, 2 hours 20 minutes earlier.
Area forecast discussion, Jan 4, 3:25 PM PST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
325 PM PST WED JAN 4 2006
.SHORT TERM...STILL WATCHING A WARM FRONT MOVE UP THE WEST SIDE WITH
MAINLY CLOUDS AT THIS POINT. DO EXPECT THERE COULD BE SOME SHOWERS
MAKING IT INTO THE WASHINGTON CASCADES OVERNIGHT SO MAINTAINING A
CHANCE OF PRECIPITATION THERE. PRECIPITATION WILL BE IN THE FORM OF
RAIN WITH SOME LIGHT FREEZING RAIN POSSIBLE AROUND ELLENSBURG AND
CLE ELUM WHERE SOME COLD AIR REMAINS TRAPPED. HIGH PRESSURE WILL BE
BUILDING OVER THE REGION NEXT 24-36 HOURS. THIS WILL INTENSIFY
INVERSIONS RESULTING IN AN INCREASE OF FOG AND LOW CLOUDS MAINLY
THROUGHOUT THE LOWER COLUMBIA BASIN AND EAST SLOPE OF THE WASHINGTON
CASCADES. ABOVE THE INVERSION TEMPERATURES WILL BE WARMING. NEXT
SYSTEM WILL BRING SOME RAIN TO THE CASCADES FRIDAY NIGHT THEN SPREAD
OVER THE FORECAST AREA THROUGH FRIDAY NIGHT FOLLOWED BY A BREAK ON
SATURDAY. SYSTEMS WILL NOT HAVE A LOT OF PRECIPITATION WITH IT SO
SEE NO NEED FOR HIGHLIGHTS AT THIS TIME. ONLY SHORT TERM CONCERN
WILL BE FOR AREAS OF FREEZING FOG FROM THE TRI-CITES WEST TO THE
CASCADES NEXT COUPLE OF NIGHTS.
.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...THE STORM TRACK FROM
THE PACIFIC OCEAN WILL REMAIN OVER THE NORTHWEST THROUGH THE
EXTENDED FORECAST PERIOD...KEEPING A CHANCE OF PRECIPITATION OVER
THE AREA. A FRONT WILL MOVE THROUGH NEARLY EVERY DAY. THE STRONGEST
FRONTS PROBABLY WILL BE SUNDAY AND MONDAY. AT TIMES WESTERLY FLOW
WILL LIMIT AMOUNT OF PRECIPITATION IN THE LEE OF THE CASCADES DUE TO
RAIN SHADOW EFFECTS...BUT THERE WILL BE ENOUGH INSTABILITY AND LIFT
TO KEEP A SLIGHT CHANCE OF PRECIPITATION EVEN IN THESE AREAS.
COONFIELD
&&
.AVIATION...SCT-BKN100 LAYER WILL MOVE INTO KDLS...KPDT...KALW...
KPSC AND KRDM THIS EVENING. PATCHY FOG WILL DEVELOP AT KDLS...
KPSC...KPDT...AND KALW DURING EARLY MORNING HOURS. WHEN LIGHT
NORTHERLY GRADIENT DEVELOPS AFTER 17Z AT KPSC ADVECTION FOG WILL
ALSO FORM. LIFR CONDITIONS DUE TO VSBY AND CEILINGS AT KYKM WILL
REDEVELOP TONIGHT. 76
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 33 44 32 41 / 0 0 0 20
ALW 33 45 32 42 / 0 0 0 20
PSC 33 39 33 39 / 0 0 0 20
YKM 30 36 31 38 / 10 10 10 30
HRI 32 40 32 40 / 0 0 0 20
ELN 26 33 29 35 / 10 10 20 30
RDM 29 50 32 46 / 0 0 0 20
LGD 28 45 32 44 / 0 0 0 20
5J0 26 47 27 44 / 0 0 0 20
DLS 33 37 33 40 / 0 0 10 30
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...FREEZING FOG ADVISORY UNTIL 12 PM PST THURSDAY FOR
WAZ026-WAZ027.
&&
TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
91/76/76Hazardous weather outlook, Jan 4, 3:43 PM PST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
343 PM PST WED JAN 4 2006
WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-051315-
EAST SLOPES OF THE CENTRAL CASCADES-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
343 PM PST WED JAN 4 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
FREEZING FOG
KITTITAS VALLEY, YAKIMA VALLEY
AREAS OF DENSE FREEZING FOG WILL DEVELOP AGAIN TONIGHT IN THE
KITTITAS AND YAKIMA VALLEYS...AND WILL PERSIST THROUGH
NOON FRIDAY. A FREEZING FOG ADVISORY IS IN EFFECT FOR THESE AREAS.
PLEASE REFER TO THE LATEST PDXNPWPDT WWUS76 KPDT FOR DETAILS. DRY
WEATHER WITH AREAS OF FOG AND FREEZING FOG IN THE COLUMBIA BASIN AND
ADJACENT VALLEYS WILL CONTINUE TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY
FREEZING FOG THURSDAY MORNING
KITTITAS VALLEY, YAKIMA VALLEY
THE FREEZING FOG ADVISORY IS IN EFFECT FOR THE KITTITAS AND YAKIMA
VALLEYS THROUGH NOON THURSDAY. DRY CONDITIONS WILL CONTINUE
THURSDAY. ANOTHER SERIES OF PACIFIC WEATHER SYSTEMS WILL
THEN BEGIN MOVING THROUGH THE REGION AGAIN ON THURSDAY NIGHT AND
FRIDAY WITH MORE WET AND UNSETTLED CONDITIONS THROUGH THE MIDDLE OF
NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED IN THE YAKIMA AND KITTITAS
VALLEYS TONIGHT THROUGH NOON THURSDAY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.